RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1988, Volume 181, Pages 137–146 (Mi tm1938)  

Variational problems with free ends on bounded and unbounded intervals

L. D. Kudryavtsev


Full text: PDF file (1292 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1989, 181, 149–159

Bibliographic databases:
UDC: 517.972.4

Citation: L. D. Kudryavtsev, “Variational problems with free ends on bounded and unbounded intervals”, Investigations in the theory of differentiable functions of many variables and its applications. Part 12, Collection of articles, Trudy Mat. Inst. Steklov., 181, Nauka, Moscow, 1988, 137–146; Proc. Steklov Inst. Math., 181 (1989), 149–159

Citation in format AMSBIB
\Bibitem{Kud88}
\by L.~D.~Kudryavtsev
\paper Variational problems with free ends on bounded and unbounded intervals
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~12
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 181
\pages 137--146
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945428}
\zmath{https://zbmath.org/?q=an:0659.49001|0692.49001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1989
\vol 181
\pages 149--159


Linking options:
  • http://mi.mathnet.ru/eng/tm1938
  • http://mi.mathnet.ru/eng/tm/v181/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:391
    Full text:141

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019